Translator Disclaimer
March 2006 Structure with fast elimination of quantifiers
Mihai Prunescu
J. Symbolic Logic 71(1): 321-328 (March 2006). DOI: 10.2178/jsl/1140641177

Abstract

A structure of finite signature is constructed so that: for all existential formulas ∃y⃗ φ(x⃗,y⃗) and for all tuples of elements ⃗ of the same length as the tuple x⃗, one can decide in a quadratic time depending only on the length of the formula, if ∃y⃗ φ(u⃗,y⃗) holds in the structure. In other words, the structure satisfies the relativized model-theoretic version of P=NP in the sense of [4]. This is a model-theoretical approach to results of Hemmerling and Gaßner.

Citation

Download Citation

Mihai Prunescu. "Structure with fast elimination of quantifiers." J. Symbolic Logic 71 (1) 321 - 328, March 2006. https://doi.org/10.2178/jsl/1140641177

Information

Published: March 2006
First available in Project Euclid: 22 February 2006

zbMATH: 1100.03018
MathSciNet: MR2210070
Digital Object Identifier: 10.2178/jsl/1140641177

Subjects:
Primary: 03B05, 03B25

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 1 • March 2006
Back to Top